Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 23 found articles
 
 
  Regular variation of fixed points of the smoothing transform
 
 
Title: Regular variation of fixed points of the smoothing transform
Author: Liang, Xingang
Liu, Quansheng
Appeared in: Stochastic processes and their applications
Paging: Volume 130 () nr. 7 pages 4104-4140
Year: 2020
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands